# SDR COMA0010111

- Difficulty date: May 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Aircraft time: 20,734 hours, 22,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Part number: 12034416001
- Condition: Cracked
- Location: Fuselage Skin
- Part time: 20,734 hours, 22,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD WAS NOTICED CRACKED ON LEFT SIDE OF FUSELAGE AT FRAME 9.  INTERNAL INVESTIGATION FOUND THE SKIN SUPPORT TO BE CRACKED.  THE SKIN SUPPORT WAS REPLACED IAW EMB-120 SRM STANDARD PRACTICES AND AERODESIGN REPORT NR 660-1, REV IR, 2-16-93.
